# SDR FDEA202101190152

- Difficulty date: January 19, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA7551503
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR SUPPORT FROM STATION 1921 TO STATION 1941 , X = 56 FOUND WITH   CORROSION ON THE UNDER SIDE .  CABIN - AT FLOOR SUPPORT STATION 1921 TO STATION 1941 , X = 56 CORROSION ON THE   UNDER SIDE EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R   FIGURE 206 ALLOWABLE DAMAGE . CORRODED FLOOR SUPPORT REMOVED AND REPLACED AT  AT STATION 1887 TO STATION 2007 X = 56 AS PER SRM 51-31-01-0G. FLOOR SUPPORT FABRICATED  FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AGA7551 REVISION G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
